# SDR SWAA2022101458559

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 70,844 hours, 42,047 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Deformed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG ACOUSTIC PANEL AT 5 OCLOCK POSITION DEFORMED. / [01] ROBBED SERVICABLE FROM ENGINE #894346. ADDING PART INFO ONLY;[02] REMOVED AND REPLACED PANEL PER AMM 72-23-02
